A 31-year-old male asked:
Lesions in the small intestines revealed no cancer. it's no longer bleeding. there is a lot of inflammation. should i take inflammatory medication?
1 doctor answer • 2 doctors weighed in
Pediatrics 49 years experience
Speak to your MD: You should speak to the doctor who evaluated your intestines and strongly suggest that you not take any medication till your doctor prescribes, as some antinflammatory meds may be associated with irritation and bleeding potentials.
3.3k viewsReviewed >2 years ago
Last updated Feb 1, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.